Alert archive / Louisiana / Small Craft Advisories in 2013
Small Craft Advisory 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 11, 2013, 9:36 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 9:36 AM CST (15:36 UTC)
- Expired
- Feb 12, 2013, 4:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 7:04 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 11, 7:04 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 704 AM CST MON FEB 11 2013 .DISCUSSION... BASED ON LATEST RADAR TRENDS...TWEAKED POPS FOR TODAY. && .PREV DISCUSSION... /ISSUED 530 AM CST MON FEB 11 2013/ AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS MORNING...THEN TRENDING TO STRATOFORM RAINS NORTH OF A COLD FRONT ADNVANCING DEEPER INTO THE GULF WATERS. MVFR CEILINGS WILL PREVAIL THROUGH TODAY...LOWERING INTO IFR OVERNIGHT. MARCOTTE PREV DISCUSSION... /ISSUED 340 AM CST MON FEB 11 2013/ DISCUSSION... SINCE MIDNIGHT...A LARGE AREA OF RAIN/SHOWERS WITH ISOLATED THUNDER HAS BEEN DEVELOPING ACROSS THE REGION...IN RESPONSE TO STRONG LIFT ALONG A STALLED OUT COLD FRONT ACROSS LOUISIANA. AS A SERIES OF SHORTWAVES MOVES ACROSS THE AREA...WE WILL BE CARRYING HIGH POPS FOR THE NEXT 24-36 HOURS BEFORE THE FRONT FINALLY PUSHES ITS WAY EAST TUESDAY NIGHT INTO WEDNESDAY. AT THIS POINT...DO NOT ANTICIPATE ANY OF THIS ACTIVITY TO BECOME SEVERE THUNDERSTORMS. HIGH PRESSURE WILL BE THE DOMINATING WEATHER FEATURE THE REMAINDER OF THE WEEK...SO DRY WEATHER SHOULD BE ON TAP WEDNESDAY THROUGH THE WEEKEND. TEMPERATURE-WISE...SEASONABLE READINGS ARE IN STORE FOR THE HIGHS...WHILE LOWS WILL BE A LITTLE COOLER THAN NORMAL WEDNESDAY MORNING THROUGH SUNDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... KLCH 62 52 65 49 61 / 100 50 80 20 10 KBPT 62 52 64 49 60 / 90 50 60 20 10 KAEX 59 49 60 45 60 / 100 70 80 20 10 KLFT 62 53 67 51 61 / 100 70 80 30 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 11, 3:54 AM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 354 AM CST MON FEB 11 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-121200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 354 AM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE REGION...IN RESPONSE TO A STALLED OUT COLD FRONT. HOWEVER...THE SEVERE WEATHER THREAT IS VERY LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ON TUESDAY BEFORE ENDING TUESDAY NIGHT AS A COLD FRONT FINALLY MOVES EAST OF OUR REGION. DRY CONDITIONS WILL PREVAIL WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 10:35 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 40 min |
| Feb 11, 12:28 PM CST | Special Weather Statement | LCH | Avoyelles | 47 min |
| Feb 11, 12:36 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 54 min |
| Feb 11, 1:20 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 55 min |
| Feb 11, 2:18 PM CST | Special Weather Statement | LCH | Avoyelles | 57 min |
| Feb 11, 9:42 AM CST | Special Weather Statement | LCH | Hardin | 48 min |
| Feb 11, 10:07 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 38 min |
| Feb 11, 1:45 PM CST | Special Weather Statement | LCH | Newton | 45 min |
Nearby
Small Craft Advisories in Louisiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.